# SDR CKSA97157

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION FS 1200 RBL 40 FLOORBEAM.  REPAIRED IAW AIA SKETCH AIA/E/2516 EA 97-013.  C-1 CHECK INSPECTION WORK CARD NUMBER 0060.  NON-ROUTINE TASK CARD NUMBER 95033.
